# SDR ASAA2023032542564

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,465 hours, 15,100 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: 3012803
- Part serial: 2963
- Condition: Faulty
- Location: Wxr Radar Bay
- Part time: 51,462 hours, 15,092 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FUEL QUANTITY INDICATOR HAS GONE BLANK 5 TIMES INFLIGHT CAUSING THE TOTAL FUEL INDICATOR TO GO BLANK. HAS DONE IT WITH CENTER PUMPS ON AND OFF. FUEL INDICATORS WILL COME BACK AFTER 15 SECONDS OR SO. GROUNDED - YES. CURRENTLY SYSTEM WORKS AND FQIS BITE PASSES BUT  FAULT HISTORY IN FQIS HISTORY PAGE HAS NUMEROUS FUEL PROCESSOR FAULTS, CODE 28-41209. REMOVED AND REPLACED FQPU IAW B737-800 AMM 28-41-81. OPS CHECK GOOD.
